# SDR ASAA0280356

- Difficulty date: October 4, 2002
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993053812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND CUSP WEB CORRODED AT FS 503-522, 522-541, AND 541-560.  REPLACED CUSP WEB AT FS 503-597, RBL 44-58 PER SRM 51-30-5 AND 51-30-02.  (M)
